Doctor insights on:
Adrenaline Rush Heart
Been on armour for two months was on synthyroid for 20 yrs, feeling better but certain days I feel like I'm on an adrenaline rush, heart rate 95bpm?
Thyroid replacement: This is why most endocrinologists don't use armour. It contains a mixture of hormones, and often does makes you hyperthyroid. And it is hard to follow the blood tests. ...Read more
Taking Synthroid (thyroxine) 125 and felt a sudden adrenaline rush on my heart. Should I be worried?
No set number: No set number. Kinda depends how worked up you are. ...Read more
My heart will beat real hard one time along with an adrenaline rush. It feels like it is going to jump out of my chest. What is happening?
-RushJustAin'tABand-: Sounds like your having an extra heart beat. It can make you feel like your neck is going to explode and if they occur too often may give you a headache and lumps in your throat. Sounds like you're having a pretty intense reaction to them. Maybe they're scaring you. Don't be, unless they come frequently and give you chest pains. There's an outside chance something else is a cause so see your doctor. ...Read more
Can running help alleviate physical side of anxiety such such as fast heart rate or Adrenaline rush and can it also help with fight or flight anxiety?
Why does it feel like my heart is racing but its not? My pulse is within normal range but it feels like a rush of adrenaline in my chest. Anxiety?
Panic Attacks?: There are a number of different types of anxiety disorders. A common type of anxiety reaction is a panic attack. These typically occur suddenly and can have a variety of symptoms such as anxiety, sweating, feeling hot, short of breath, shaky, chest discomfort, etc. Panic attacks sometimes occur in response to specific triggers, but often are completely random events with no identifiable cause. ...Read more
Whenever I'm tired or had a bit of caffeine I feel heart palpitations as if there's an adrenaline rush. I'm only 24 so I fear I have heart problems al?
See your doctor: You may want to see your doctor for an evaluation. Talk to your doctor about your concerns. Your doctor can obtain a history and check your heart. This may alleviate your anxiety or fears. You may also want to avoid the use of caffeine. Also, if you smoke, talk to your doctor about quitting. Best wishes! ...Read more
What can cause rapid heart rate (up to 174 bpm), severe headache, rapid breathing, adrenaline rush to occur multiple times a night every night.
See your Doctor: All these symptoms are a warning that are telling you to be seen, when we lie down fluid changes in our system can trigger underlying heart disease and trigger some of your symptoms, and could also be an endocrine (gland and hormone) problem, so please get to your Doctor and get this evaluated right away! ...Read more
I always had this ability to turn adrenaline rush on/off at will easily (dilated pupils, increased heart rate etc). Should I visit a doctor for this?
Doubtful: Interesting ability but, if there are no other issues, it doesn't sound like a medical problem, unless it's happening when you are not paying attention to it. ...Read more
Only when produced in excess like aniety, panic reaction or harmonal diseases.
It is essentisl in exercise, fright and exciement. ...Read more
Yes: When the heart fails, the body automatically activates the kidneys and the central nervous system to produce hormones including Adrenaline to maintain circulation.On a short term it is good for survival but on a long term, continues stimulation of these hormones is harmful. That is why the beta blockers which block adrenaline is one of the most useful drug in the treatment of heart failure ...Read more
Anxiety might not damage your heart for now but that might happen if you don't get care for your problem.
I recommend you start by seeing a Psychologist who will take your history, offer good advice, and if needed refer you to a cardiac speilaist.
Wish you well. Please keep me posted. ...Read more
Not useful: Adrenaline is only used during cardiac arrest to "restart" the heart. It has a very short half-life and is metabolized very fast. One of the long-term complications of heart failure is caused by too much adrenaline production to try to stimulate the heart. Beta-blocker medications block the long-term effects of adrenaline and reduce mortality from heart failure. ...Read more
Probably not: It's unlikely that you will have a heart attack becauwse of these surges, but they should be treated. See you primary care physician and ask for a referral to an endocrinologist. ...Read more
Not good: Your heart can take it - it's designed for "fight or flight". It has worked for > a million years. But is it good for you? Is being chased by a lion good for you? ...Read more
Is having dysaotonomia and heart reacting super sensitive dangerous? Like too much adrenaline all the time to heart? Heart reacts if I move my arm!
Do not get entangled: With health and body issues unless you are a doctor. Human physiology is well defined and it interacts with all body functions and human diseases. It takes about 5-10 years of reading and learning full time, in order to know all these interactions. So forget about dysautonomia (? It does not exist in any well defined form). Our heart is designed to respond to our body's needs which change every mom. ...Read more
I am getting adrenaline rushes all day long from phone ringing, exciting tv, raised voices, strong language etc. Scared my heart is damaged by this.
I have dysautonomia and my heart reacts super sensitive and extreme. Can this hurt my heart? Too much adrenaline to heart? Afraid of broken heart synd
Not broken heart: Broken heart syndrome is rare and generally affects women. It's due to abnormally high stress levels. He can sometimes be confused with heart attacks but it's generally benign. In your case you may have what is called sick sinus syndrome. You should be seen and evaluated by a cardiologist and get an electrophysiological testing. This will determine if there's any abnormalities in the conduction of electricity in your heart. ...Read more
Not yet: The sensation of palpitations oftentimes can mean a number of things. Usually in healthy persons it can mean your blood pressure rises and you feel your pulse. Other occasions it can represent an increase in your heart rate. This is abnormal only if heart rates or blood pressures become severely elevated. Monitor your symptoms and see a doctor. They can help identify a problem if it exists. ...Read more
Not any more: That was part of the older protocol - makes for very dramatic television! The modern approach is to inject it into a running IV - central line is best but peripheral IV is acceptable. There were too many lacerated coronary arteries and right ventricles with tamponade when direct injections were used. (especially while CPR is going on). ...Read more
Feel like my breathing is too slow or my heart rate is too slow. Feeling anxious without the adrenaline, like I can't do anything. Is this anxiety?
See U PCP: For evaluation and work up.Get a more detailed answer ›
Why does my heart BPM go up to 280-290 and my adrenaline gets very high and I kind of panic. Seems to happen after I cough every so often Palpatation?
Not normal: You should see a primary care physician to evaluate your cardiovascular health. ...Read more
29/F I get random adrenaline surges from pots/dysautonomia and they feel so scary. I have ahealthy heart. Seeking reassurance that they won't harm me.
Not quite clear.: It isn't quite clear what you mean by "adrenaline surge". Have you confirmed the diagnosis (with Tilt Table Testing & blood tests taken before & after)? It's hard to advise you as to the consequences of what you are feeling without a diagnosis. POTS (postural orthostasis / tachycardia) symptoms are certainly unwelcome & need treatment if they intrude on your daily activities. HlthTap Prime advised ...Read more